# SDR FDEA200910203612

- Difficulty date: October 20, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8140Y48
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE : KEELBEAM LWR VERTICAL WEB ANGLE SUPPORT HAS   CORROSION AT BS 908, LBL 5.50", RBL 5.50".  CORRODED ANGLE SUPPORT AT BS 908 KEEL BEAM LWR WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
